Haldol, also known as Haloperidol, is used to treat psychosis. It appears that your doctor feels you need this medication to help with hallucinations. Although this medication is also used to treat tic (common with Tourettes), it has no other uses.
Haldol can affect dopamine. It is thought that illnesses such as schizophrenia cause too much dopamine in the brain and haldol can help reduce the amount. How that effects your depression is a good question to ask your doctor. They are better qualified to explain how the brain works with the medication.
You do have the right to see your charts. However, many doctors feel that when it comes to your mental health, it may not be good for you to see the information. The reasons vary according to the situation, but it's probably because they do not want you upset more than you already feel. That doesn't mean you do not have the right to see the information, however.
I do think a patient advocate would be a great resource for you. Contact your local community mental health agency to ask who the patient advocates in your area are. The advocate can make sure that you are getting the right treatment and that you are not treated poorly by any member of your treatment team. And they can help you with access to your charts.